Provability of the pigeonhole principle and the existence of infinitely many primes

Journal of Symbolic Logic 53 (4):1235-1244 (1988)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,296

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The weak pigeonhole principle for function classes in S12.Norman Danner & Chris Pollett - 2006 - Mathematical Logic Quarterly 52 (6):575-584.

Analytics

Added to PP
2009-01-28

Downloads
13 (#1,066,279)

6 months
36 (#102,577)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Jeffrey Paris
University of Manchester

References found in this work

On the scheme of induction for bounded arithmetic formulas.A. J. Wilkie & J. B. Paris - 1987 - Annals of Pure and Applied Logic 35 (C):261-302.

Add more references